# SDR RRXA010891

- Difficulty date: March 25, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Part number: 47731551
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A DRILLED END FITTING AT RADIUS AT STA 1687 L21R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  RECEIVED PART AND INSTALLED IAW DC-8 SRM 51-1-21, 51-1-20D AND DWG 4773155.
